# SDR AUS20020184

- Difficulty date: January 15, 2002
- Submitted: April 8, 2002
- Operation: General aviation
- Make and model: Fokker F.28 MK4000
- Engine: Rroyce SPEY55515
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Sensor
- Condition: Faulty
- Location: Alternator-Gener
- Component: Alternator-Gener
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NO2 CONSTANT SPEED DRIVE TEMPERATURE SENSOR FAULTY.
